# SDR CALA9601408

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 480-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED ON UPPER AND LOWER SURFACES IN FORWARD CARGO COMPARTMENT ABOVE STRINGER 26L FROM STA 480 TO 720D.  THE CORROSION WAS REMOVED, REPLACEMENT SECTIONS WERE FABRICATED AND INSTALLED IAW SRM 51-40-5, 51-10-0, 51-10-2 AND 51-10-6.
